# SDR N6WA00512001

- Difficulty date: December 10, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N153GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10219
- Aircraft time: 524 hours, 353 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Transmitter
- Part number: 601R05441
- Part serial: C6779
- Condition: Faulty
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

ELEVATOR SPLIT MESSAGE DISPLAYED ON EICAS DURING CLIMBOUT.  REPLACED ELEVATOR POSITION TRANSMITTER ON THE RT IAW MM 27-34-10. OPS CHECK GOOD.
